Translator Disclaimer
2004 The Miller scheme in semigroup theory
Rainer Nagel, Eugenio Sinestrari
Adv. Differential Equations 9(3-4): 387-414 (2004).

Abstract

In this paper we apply a set-up introduced by R. K. Miller to transform a linear, inhomogeneous Cauchy problem for the generator of a semigroup on a Banach space into a homogeneous one for a matrix operator, which is the generator of a semigroup on a suitable product space. By using restriction theorems and extrapolation spaces we obtain new results for the inhomogeneous Cauchy problem for Hille-Yosida operators in Favard spaces.

Citation

Download Citation

Rainer Nagel. Eugenio Sinestrari. "The Miller scheme in semigroup theory." Adv. Differential Equations 9 (3-4) 387 - 414, 2004.

Information

Published: 2004
First available in Project Euclid: 18 December 2012

zbMATH: 1114.47310
MathSciNet: MR2100633

Subjects:
Primary: 47D06
Secondary: 34G10, 35G10, 47N20

Rights: Copyright © 2004 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.9 • No. 3-4 • 2004
Back to Top